Wireless Engineering and Technology

Vol.2 No.2(2011), Paper ID 4545, 7 pages

DOI:10.4236/wet.2011.22011

 

Inhomogeneous Perforated Reflect-Array Antennas

 

Mojtaba Moeini-Fard, Mohammad Khalaj-Amirhosseini

 

 

Copyright © 2011 Mojtaba Moeini-Fard, Mohammad Khalaj-Amirhosseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Moeini-Fard and M. Khalaj-Amirhosseini, "Inhomogeneous Perforated Reflect-Array Antennas," Wireless Engineering and Technology, Vol. 2 No. 2, 2011, pp. 80-86. doi: 10.4236/wet.2011.22011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.